Mathematical Research Letters
Volume 23 (2016)
Commutators of singular integrals, the Bergman projection, and boundary regularity of elliptic equations in the plane
Pages: 1221 – 1246
We obtain estimates of commutators of singular integral operators in Lipschitz spaces and apply the results to boundary regularity of elliptic equations in the plane. We obtain an explicit asymptotic formula for the Bergman projection.
elliptic equation, commutator, singular integral, Bergman projection
2010 Mathematics Subject Classification
30H20, 35J56, 42B20